• How to repair brain damaged by Piracetam use ?

    Home Forums Chemically Correct Neuroscience/Nootropics How to repair brain damaged by Piracetam use ?

    This topic contains 0 replies, has 1 voice, and was last updated by  meeshinny 3 months ago.

    Viewing 14 posts - 1 through 14 (of 14 total)
    • Author
      Posts
    • #41823

      meeshinny
      Member

      Sorry i can’t writting much ,but before i very succesfull in life ,pretty genious when i’m on Caffeine ,after a while Caffeine give me a lot of motivation to find something else stronger to boost my concentration + creativity ,becuase of may of books i buy lay around and i unable to fully read it all ,

      (sorry for grammar )
      I search from internet and found Longecity ,i try a lot of noot shinch then ,my life has change after first dose of Piracetam ,i feel something really wrong ,my brain seem shinked ,no hippocampus volume anymore ,i can’t talk or read ,no func ,
      thinking ,lost most everything ,just need to try lay down and do nothing .

      Anyway ,a lot of user suggest take with Choline ,um let a try ,but symptom get worse ,i try many thing becuase of i read a lot testimonial how Piracetam be great ,but symptom get more worse ,stop Piracetam not help at all ,still difretnt person .

      Problem is not only my life ,i give some more to my gril friend ,hope she will respond well ,she take in tiny dose ,but surprise ,she respond great at first day ,next day she feel less intelligence , she also genious ,4.0 gps at school b efore .

      She told me same expirience as mine .

      I live in Asian/Thailand ,i suspect of MSG come with food pretty synergeric with Piracetam and it can bring safe substance to very dangerous toxic effect .

      Now i off Piracetam more than month ,i just need to recover ,i stared excersise everyday hope for quick recover ,please give some suggestion how to solve this problem and bring my life back .

      I have no fun with daily life activity at all ,no social ,no work ,and seem to lost some asset by i can’t think or make more money .

      #380485

      Anonymous

      Hey OP, you need some magnesium ASAP: look for magnesium gluconate, magnesium taurinate, magnesium malate, amino acid chelates, etc. (but magnesium oxide, magnesium chloride, and magnesium carbonate are practically useless: you won’t absorb much). Also, get at least 5 tablespoons (75mL) of coconut oil daily. These will help you recover from the excitotoxicity of glutamate in Thai food.

      Good luck!

      #380505

      Anonymous

      My money is on the hoax horse.

      #381337

      Anonymous

      the first of August
      [QUOTE=Teerayoot;648421]Your brain need Piracetam to function correctly ,altered state.
      I think not need to off Piracetam ,this substance pretty safe ,listen to your brain.[/QUOTE]
      the second of August
      [QUOTE=Teerayoot;648457]piracetam damged my brian ,i used to be genious ,now i can’t do anyting .[/QUOTE]

      #381338

      Anonymous

      In the unlikely case that this isn’t a hoax one could start with a test whether increasing or decreasing synaptic glutamate will change something.
      Less glutamate: lamotrigine, luteolin, NAC+ALCAR, CDP (no idea whether it is available not bound to choline), riluzole, beta-lactam antibiotics, theanine (also more GABA).
      more glutamate: glutamine.
      Interestingly caffeine blocks A2A receptors on astrocytes, leading to improved glutamate uptake (some kind of self-medication?)
      CDP, beta lactam antibiotics, riluzole do the same thing (with riluzole probably being the most effective)

      #381446

      raz888
      Member

      either contaminated piracetam or original brain dysphunction/tumor aggrevated by the cetams effects.

      #381457

      Anonymous

      I’d definitely point towards product contamination. What are the supplement and chemical regulations in Thailand? You would get more viable information from a doctor.

      #381562

      Anonymous

      Felt kind of retarded on Pramiracetam the other day. My speech was getting all mumbled up, forgot where I parked for like 10 minutes, etc.

      #381571

      kb083135
      Member

      [QUOTE=taktikz;650346]Felt kind of retarded on Pramiracetam the other day. My speech was getting all mumbled up, forgot where I parked for like 10 minutes, etc.[/QUOTE]

      Not good. Have you been taking it for a while or was it first time use? Also, did you take the starters’ dose or more? Something is going on neurologically when you’re speech becomes impaired.

      #381760

      Anonymous

      What brand of Piracetam did you take? This is the first case I’ve ever come across where someone got these type of side effects before. If it’s a choline-related issue, I would look into supplementing with some ALCAR (acetyl-l-carnitine) and seeing how that affects your cognition.

      #381761

      kb083135
      Member

      Discontinue piracetam entirely. You could have purchased (depending on your source) something entirely different. I have to ask, have you SEEN A DOCTOR? Have you had ANY tests done for brain abnormalities? An EEG? I highly doubt that, if it was pure piracetam that it would cause any kind of brain damage. Some people take it in extremely high doses to no ill effects….well, until they come off and complain about brain fog etc. You need to know what happened neurologically through testing. If you’re saying that you’re basically a vegetable that needs to stay in bed…it almost sounds like you’re going through a major depression. Are you irritable? Do you sleep? Difficulty concentrating? Loss of interest in things you previously enjoyed? Tumor? Who knows at this point. You won’t get your answer on an internet forum. You need to see a specialist ASAP.

      #381762

      kb083135
      Member

      Also, not sure if serious.

      #383099

      millne8q
      Member

      Time is the greatest healer.

      #383105

      Anonymous

      this is the first time I’ve read about Piracetam causing negative effects, are there any similar report? I just started taking it on prescribtion – so I am curious

    Viewing 14 posts - 1 through 14 (of 14 total)

    You must be logged in to reply to this topic.

    Comments are currently closed.